# SDR FDEA201307111541

- Difficulty date: July 11, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50661
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 760, FLOORBEAM LOWER ANGLE AT LBL 44 CORRODED.  FOUND OUT OF LIMITS IAW SRM 53-00-51, FIG. 101, DETAIL 4.  REMOVED AND REPLACED FLOORBEAM IAW SRM 51-40-02 AND DWG 143N5017.  MAJOR REPAIR.
